# SDR GLBA2015122100561

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,455 hours, 46,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT A BOLT FELL OUT OF THE AIR STAIR DOOR COUNTER BALANCE.  REPLACED THE BOLT & WASHER.
